MathSciNet Relay Station
MathSciNet bibliographic data
MR1681463 37G15 (34C23 37G05)
Freire, Emilio; Ponce, Enrique; Rodrigo, Francisco; Torres, Francisco Bifurcation sets of continuous piecewise linear systems with two zones. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 8 (1998), no. 11, 2073–2097.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement